Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften_alt     Display Documents



  history
ID: 401978.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften_alt
Heat content asymptotics for Riemannian manifolds with Zaremba boundary conditions
Authors:Berg, M.; Gilkey, P. B.; Kirsten, K.; Kozlov, V.
Date of Publication (YYYY-MM-DD):2007
Title of Journal:Potential Analysis
Volume:26
Issue / Number:3
Start Page:225
End Page:254
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:N. N.
Affiliations:MPI für Mathematik in den Naturwissenschaften/Zeidler
Identifiers:LOCALID:training32451
ISSN:0926-2601
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.